# SDR DALA2022010300032

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,825 hours, 27,594 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2071882) DURING INSPECTION FOUND WEAR AND CORROSION ON FASTENER HOLES WHERE NUT PLATE WERE REMOVED AT WING TO BODY FAIRING SUPPORT BS 727+2.7". WING TO BODY FAIRING SUPPORT BS 727+2.7" WERE REPAIRED PER ETI-37-21-541 REV.2 AND ERA 596387-14 REV. ORIGINAL.
